Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Immunoboost, wat the hell?!!
Oct 30, 2006

hey bob.. Please answer my question. I am really tensed and freaking out. cant even njoy my holidays properly. and studies are outta question. cant concentrate on anything.

had a relatively risky exposure an year back. have developed rashes on genital areas and the area b/w the hips.itching occurs almost everyday, and they dont go even after applying creams. so i started freakin out coz of fear of HIV. was tensed alot for the next 5-6 months. As a result , i now devbelop low grade fevers almost everyday(98.8-99.3) even on a little exertion. Headaches have been happening constantly for the last 5-6 months with pulsations on the side of head 24*7

aint these symptoms something to worry abt HIV? I got an MEIA test done after 9 and 12 months. both came negative.

but then symptoms do not cease to exist. My doctor put me on a capsule for 6 months called IMMUNOBOOST. dunno if that is of somne concern, because the name looks frightening to me. is my immune system compromised as a result of hiv..or cud stress do that??

is it really possible for symptoms of stress to continue even when i stopped thinking of HIV and made it a point not to worry since the last 2 months???

Response from Dr. Frascino

Hello,

Your negative HIV tests out to 12 months are definitive and conclusive. HIV is not your problem. No way. No how.

Your "symptoms" are not worrisome for or even suggestive of HIV. So to specifically answer your question, no, they "ain't"!

Immunoboost, despite the name, does not boost your immunity. It's an over-the-counter herb preparation that really doesn't do much of anything, based on my understanding of the product. I see absolutely no reason to take it and I tend to question the judgment of any physician who prescribes it. Maybe what you need is not Immunoboost, but rather a new doctor!

Finally, you ask about stress. Yes, stress can indeed cause a whole host of physical symptoms. You state you've "stopped thinking of HIV and made a point not to worry (about HIV) since the last 2 months." Hmmm . . . then why, may I ask, are you tuned into this HIV/AIDS information Web site posting questions to me, such as ". . . is my immune system compromised as a result of HIV . . . ?"

Your HIV fears are completely unwarranted. I'd suggest you stop your Immunoboost, consider getting a more competent physician to evaluate any physical complaints you may have and also consider getting some counseling to help you cope with your irrational HIV fears and accept the truly wonderful news that you are HIV negative.

Good luck.

Dr. Bob



Previous
Elite Suppressor?? F/U
Next
Condom Durability

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement